# SDR IPXA10559679

- Difficulty date: April 15, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MCB SEAT TRACK CORRODED ON UPPER SURFACE OF OTBD FLANGE AT BS440 WL208 RBL46.  REPLACED SEAT TRACK FROM STA 440 TO STA 510 IAW SRM 53-00-52-2R-5.
